Archive
2019, Volume 4
2018, Volume 3
2017, Volume 2
2016, Volume 1
Volume 1, Issue 1, December 2016
The PI(Padmakar-Ivan) Index of Polyominoes
P. Gayathri, K. R. Subramanian
Pages: 1-4     Published Online: Dec. 26, 2016
DOI: 10.11648/j.dmath.20160101.11
Abstract | Full-Text PDF (254KB) | Full-Text Html
View 3030                 Downloads 108
Solution of a Parabolic Partial Differential Equation on Digital Spaces: A Klein Bottle, a Projective Plane, a 4D Sphere and a Moebius Band
Alexander V. Evako
Pages: 5-14     Published Online: Dec. 27, 2016
DOI: 10.11648/j.dmath.20160101.12
Abstract | Full-Text PDF (780KB) | Full-Text Html
View 2693                 Downloads 116
The Theorem of Cayley and Γ Matrices
Xiao-Yan Gu, Jian-Qiang Sun
Pages: 15-19     Published Online: Dec. 27, 2016
DOI: 10.11648/j.dmath.20160101.13
Abstract | Full-Text PDF (203KB) | Full-Text Html
View 2585                 Downloads 104
An Analytic Approach to Weakly-Singular Integro-Dynamic Equation on Time Scales
Adil Mısır
Pages: 20-29     Published Online: Jan. 16, 2017
DOI: 10.11648/j.dmath.20160101.14
Abstract | Full-Text PDF (249KB) | Full-Text Html
View 2890                 Downloads 91
Algorithm of Search of Large Prime Numbers
Kochkarev Bagram Sibgatullovich
Pages: 30-32     Published Online: Jan. 17, 2017
DOI: 10.11648/j.dmath.20160101.15
Abstract | Full-Text PDF (147KB) | Full-Text Html
View 5310                 Downloads 168
Browse journals by subject